| Model Number |
24MM BASEPLATE, 10° FULL AUG, +2 LAT, ST |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6)2024, a sales representative reported via email that a compressor made an abnormally loud creaking noise when the ar-9582-25 modular post for augmented mgs baseplate 25 mm and ar-9580-2410-2s univers revers modular glenoid system augmented base plate 24 mm+2 was placed together.The post and baseplate did not disengage.However, a new baseplate and post were used to complete the case and avoid complications.This was discovered during a reverse total shoulder replacement procedure on (b)(6)2024.Nothing broke in the patient.The case was only delayed for about five minutes with additional anesthesia.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation is confirmed.Due to photographic evidence provided from the field of an ar-9580-2410-2s, with batch number 1356662235, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure is wear and tear.Due to continuous mechanical forces applied to it, the device will inevitably sustain damage over time.